MathSciNet Relay Station
MathSciNet bibliographic data
MR1181167 (94g:43003) 43A17 (42A50 47B38)
Gupta, Sanjiv Kumar; Madan, Shobha; Tewari, U. B. The conjugation operator on $A\sb q(G)$. Proc. Amer. Math. Soc. 121 (1994), no. 1, 163–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement